| Model Number |
KNEE CAPSULE REPAIR SYSTEM W/GAP GUIDE |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported during a capsular repair of the knee, the purple handled gap guide broke under a small amount of tensioning/levering.The shorter guide component for the wires snapped off the larger drill guide.All fragments were retrieved and the case was completed.
Additional Manufacturer Narrative
Complaint confirmed.The returned gap drill guide identified that the weld of the guide sleeve on the drill had broken off of the shaft.Sleeve was not returned for evaluation.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.